# SDR AWXA200200885

- Difficulty date: September 14, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 40,249 hours, 27,856 cycles
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Part number: 941D3352
- Part serial: ZH9229B
- Condition: Defective
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: H, G
- Precautionary procedure: O

## Discrepancy

ON APPROACH LOST CAPT AIRSPEED INDICATION, ALTIMETER, ATTITUDE DIRECTION INDICATOR, HORIZONTAL SITUATION INDICATOR, NR 1 TRANSFORMER RECTIFIER, EQUIP COOLING C/B & NR 1 GEN FAILED.  BURNING SMELL NOTICED FROM OVERWING EXIT TO AFT CABIN.  MX INSPECTED WIRING ON NR 1 ENG FROM GEN TO PRESSURE FEED THROUGH, ALSO INSPECTED ALL WIRING IN THE ELECTRONIC EQUIPMENT BAY, WIRING CHECKED GOOD.  FOUND NR 1 ENG GEN BAD, R&R NR 1 ENG GEN.  MX DISCOVERED NR 1 ENG GEN C/B WAS DEFECTIVE NOT ALLOWING NR 1 ENG GEN TO GO OFF LINE.  R&R NR 1 ENG GEN C/B (C801).  OPS CHECK OF NR 1 ENG GEN SYS WAS GOOD, RAN AC PACKS ALL NIGHT, NO SMELL.
